Alert archive / Vermont / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at May 17, 2025, 4:27 PM EDT for 4 counties in Vermont. It was in force for 20 days. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 6, 2025, 7:21 PM EDT
- In force
- 20 days
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Addison County, VT, Chittenden County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 51 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:45 PM EDT | FLOOD | 2 Ne South Lincoln, VT | Road washouts on and along Lincoln Gap Rd |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
477
WGUS51 KBTV 172027
FFWBTV
VTC001-007-023-172330-
/O.NEW.KBTV.FF.W.0002.250517T2027Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
427 PM EDT Sat May 17 2025
The National Weather Service in Burlington has issued a
* Flash Flood Warning for...
Northeastern Addison County in central Vermont...
Southwestern Washington County in central Vermont...
Southern Chittenden County in northwestern Vermont...
* Until 730 PM EDT.
* At 427 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Middlebury, Lincoln, Ripton, Bristol, Warren, Buels Gore,
Granville, Starksboro, Hancock, Fayston, South Lincoln, West
Lincoln, Jerusalem, South Starksboro and Bread Loaf.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
4401 7305 4406 7307 4408 7308 4414 7311
4422 7296 4418 7290
FLASH FLOOD...RADAR INDICATED
$$
Neiles5 follow-up statements
847
WGUS71 KBTV 172144
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
544 PM EDT Sat May 17 2025
VTC001-007-023-172330-
/O.CON.KBTV.FF.W.0002.000000T0000Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Addison VT-Chittenden VT-Washington VT-
544 PM EDT Sat May 17 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS
EVENING FOR NORTHEASTERN ADDISON, SOUTHWESTERN WASHINGTON AND
SOUTHERN CHITTENDEN COUNTIES...
At 544 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Middlebury, Lincoln, Ripton, Bristol, Warren, Buels Gore,
Granville, Starksboro, Hancock, Fayston, South Lincoln, West
Lincoln, Jerusalem, South Starksboro and Bread Loaf.
There are road washouts on and along Lincoln Gap Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
4401 7305 4406 7307 4408 7308 4414 7311
4422 7296 4418 7290
FLASH FLOOD...RADAR INDICATED
$$
Neiles040
WGUS71 KBTV 172325
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
725 PM EDT Sat May 17 2025
VTC001-007-023-172335-
/O.EXP.KBTV.FF.W.0002.000000T0000Z-250517T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Addison VT-Chittenden VT-Washington VT-
725 PM EDT Sat May 17 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 730 PM EDT THIS EVENING FOR
NORTHEASTERN ADDISON, SOUTHWESTERN WASHINGTON AND SOUTHERN
CHITTENDEN COUNTIES...
The heavy rain has ended. Additional flooding is no longer expected.
Please continue to heed remaining road closures.
&&
LAT...LON 4409 7287 4402 7288 4393 7290 4394 7303
4401 7305 4406 7307 4408 7308 4414 7311
4422 7296 4418 7290
$$
Neiles345
WGUS51 KBTV 062052
FFWBTV
VTC027-062330-
/O.NEW.KBTV.FF.W.0002.250606T2052Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
452 PM EDT Fri Jun 6 2025
The National Weather Service in Burlington has issued a
* Flash Flood Warning for...
South Central Windsor County in southern Vermont...
* Until 730 PM EDT.
* At 452 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Chester and Springfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
4323 7248 4323 7250 4324 7250 4324 7255
4323 7257 4323 7258 4323 7259
FLASH FLOOD...RADAR INDICATED
$$
JMG152
WGUS71 KBTV 062151
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
551 PM EDT Fri Jun 6 2025
VTC027-062330-
/O.CON.KBTV.FF.W.0002.000000T0000Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windsor VT-
551 PM EDT Fri Jun 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS
EVENING FOR SOUTH CENTRAL WINDSOR COUNTY...
At 551 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen along the Windsor Windham county line near Chester. Localized
flash flooding will remain possible through 7 pm.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Chester and Springfield.
Heavy rain has ended across the area. However, runoff from prior
heavy rainfall will continue for another hour or two. No new flash
flooding is expected, but streams will continue to run high into the
evening hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
4323 7248 4323 7250 4324 7250 4324 7255
4323 7257 4323 7258 4323 7259
FLASH FLOOD...RADAR INDICATED
$$
JMG763
WGUS71 KBTV 062321
FFSBTV
Flash Flood Statement
National Weather Service Burlington VT
721 PM EDT Fri Jun 6 2025
VTC027-062331-
/O.CAN.KBTV.FF.W.0002.000000T0000Z-250606T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windsor VT-
721 PM EDT Fri Jun 6 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL WINDSOR
COUNTY...
Prior heavy rainfall has ended and flash flooding is no longer
expected to pose a threat. Please continue to heed any remaining
road closures.
&&
LAT...LON 4323 7261 4323 7262 4325 7264 4329 7249
4323 7248 4323 7250 4324 7250 4324 7255
4323 7257 4323 7258 4323 7259
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 17, 3:23 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 17, 3:23 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Burlington VT 323 PM EDT Sat May 17 2025 .SYNOPSIS... Scattered strong, potentially severe, thunderstorms will move through the North County this afternoon and evening with potential for damaging winds, large hail, very heavy rainfall, and dangerous lightning. These storms will pass this evening with low pressure slowly moving through the region Sunday through Monday with much cooler temperatures and continued chances of rain. && .NEAR TERM /THROUGH SUNDAY NIGHT/... As of 316 PM EDT Saturday... * Severe Thunderstorm Watch in effect through 8PM. Multiple severe warned thunderstorms have occurred with reports of downed trees and up to golf ball size hail. The atmospheric setup is ideal for isolated to scattered strong thunderstorms this afternoon with 1000-2000 J/kg CAPE and ample shear. Storm modes will be mixed discreet supercell and multi- cellular lines. While chances are low, can't rule out a rare tornado. Wetbulb zero heights are near ideal for large hail as well with several reports of 1.75 inch hail already. These storms will track east through the afternoon with one more wave of forced showers/storms possible later this evening. The evening wave may not produce as many strong cells due to the environment being worked over from earlier storms, but can't rule out some stronger elements either. Finally, the last concern will be flash flooding. Multiple rounds of heavy rainfall will increase susceptibility to flooding in heavier storms. Locations like Cambridge, VT have seen ample rainfall and are experiencing minor flooding; any further rain from a strong thunderstorm will likely lead to localized flash flooding. Temperatures cool sharply tonight into Sunday with highs in the 50s and 60s. With the cold core of the low overhead, more showers are anticipated, but no severe thunderstorms since temperatures cool off dramatically. Upper low drags northeastward Sunday night pulling rain with it. Low's in the mid 30s to low 40s are anticipated. && .SHORT TERM /MONDAY/... As of 316 PM EDT Saturday...Vertically stacked low pressure will hover over Nova Scotia to start the workweek, drawing in cooler air from the north and northwest on Monday. Lingering moisture will help trigger additional showers, mainly across the far northern Adirondacks, northern Greens, and the Northeast Kingdom. Northwesterly winds will be breezy with gusts up to 15-25 knots, higher on the mountaintops with a weak low level jet overhead. NW winds, showers, and increased cloud cover will result in highs struggling to reach the upper 40s to upper 50s in the afternoon. As we head into the overnight hours Monday night, showers should taper off as drier air noses in from the west, though if showers linger long enough to coincide with colder temperatures (lows falling into the mid 30s to mid 40s), we could see some snow mixing in at the highest elevations. No accumulation is expected. Winds will continue out of the northwest with perhaps occasional gusts but overall decrease at night. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... As of 316 PM EDT Saturday...The pattern is forecast to stay active and wet into next weekend, though models continue to depict a range of varying scenarios and storm tracks. Precip is possible each day. Due to the above normal precipitation chances this week, we'll also see highs in the 50s/60s and lows in the 40s, keeping conditions chilly. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Through 18Z SUNDAY...Mix of IFR to VFR given periods of thunderstorms. Some of these storms will be capable of producing large hail and damaging winds as well. Most favorable time for storms will be 18-22Z with chances falling sharply after 00Z. Erratic gusty winds are expected with periods of continuous lightning to impact most terminals. After 00Z CIGs likely become a mix of VFR/MVFR before sagging to MVFR/IFR by 12Z with chances of showers increasing Sunday. Outlook... Sunday Night: Mainly MVFR, with local IFR possible. Likely SHRA. Monday: Mainly MVFR, with local IFR possible. Chance SHRA. Monday Night: Mainly MVFR, with areas VFR possible. Chance SHRA. Tuesday: Mainly MVFR, with local VFR possible. Slight chance SHRA. Tuesday Night: Mainly MVFR, with local IFR possible. NO SIG WX. Wednesday: Mainly VFR, with areas MVFR possible. Slight chance SHRA. Wednesday Night: Mainly VFR, with local MVFR possible. Chance SHRA. Thursday: Mainly MVFR, with areas VFR possible. Likely SHRA. && .HYDROLOGY... Several rounds of heavy rainfall have occurred and will continue to occur through this evening as several troughs strongly force convection. Given storm mode of mix supercell/multicell line, heavy rainfall from individual cells, training cells, and multiple rounds of thunderstorms will result in isolated flash flooding. Highest chances of this will be from the Adirondacks to locations just east of the Green Mountains. Conditions improve overnight with troughs passing eastward. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Boyd NEAR TERM...Boyd SHORT TERM...Storm LONG TERM...Storm AVIATION...Boyd HYDROLOGY...
Hazardous weather outlook, May 17, 2:38 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 238 PM EDT Sat May 17 2025 NYZ026>031-034-035-087-VTZ001>011-016>021-181845- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 238 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 17, 4:09 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
409 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Tstm Wnd Dmg 1 WSW Hubbard Corner 44.74N 73.14W
05/17/2025 Franklin VT Law Enforcement
Tree down on Reynolds Rd.
&&
Event Number BTV2500943
TDLocal storm report, May 17, 4:10 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
410 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail Morrisville 44.56N 72.60W
05/17/2025 E0.50 inch Lamoille VT Trained Spotter
&&
Event Number BTV2500944
TDLocal storm report, May 17, 4:13 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
413 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail Lincoln 44.11N 73.00W
05/17/2025 E0.50 inch Addison VT Public
&&
Event Number BTV2500945
TDSpecial weather statement, May 17, 4:13 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Burlington VT
413 PM EDT Sat May 17 2025
VTZ003-006-007-172100-
Caledonia VT-Orleans VT-Lamoille VT-
413 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAMOILLE...
NORTHWESTERN CALEDONIA AND SOUTHWESTERN ORLEANS COUNTIES THROUGH 500
PM EDT...
At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hyde Park, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Johnson Village, Garfield, Eden, South Albany, Morrisville Village,
Glover, East Johnson, Green River Reservoir, Morrisville, Albany,
East Craftsbury, Hyde Park, Wolcott, East Albany, North Wolcott, Eden
Mills, Albany Center, North Hyde Park, Cadys Falls, and Albany
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.
&&
LAT...LON 4449 7252 4463 7269 4487 7241 4469 7220
TIME...MOT...LOC 2013Z 230DEG 20KT 4460 7257
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DuellLocal storm report, May 17, 4:17 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
417 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail 1 SW Hinesburg 44.32N 73.13W
05/17/2025 M1.00 inch Chittenden VT Trained Spotter
&&
Event Number BTV2500946
JMSLocal storm report, May 17, 4:26 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Burlington VT
426 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 1 NNE Wadhams 44.24N 73.46W
05/17/2025 Essex NY Emergency Mngr
Small tree down on Rt 10 Lewis Wadhams Road
&&
Event Number BTV2500947
JMSThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:46 PM EDT | Special Weather Statement | BTV | Washington | 44 min |
| May 17, 8:19 AM EDT | Special Weather Statement | BTV | Addison | 56 min |
| May 17, 8:30 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington, Windsor | 45 min |
| May 17, 9:14 AM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 16 min |
| May 17, 9:59 AM EDT | Special Weather Statement | BTV | Caledonia | 46 min |
| May 17, 11:06 AM EDT | Special Weather Statement | BTV | Orleans | 39 min |
| May 17, 11:48 AM EDT | Special Weather Statement | BTV | Franklin | 42 min |
| May 17, 2:29 PM EDT | Special Weather Statement | BTV | Chittenden | 46 min |
| May 17, 2:33 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Grand Isle | 42 min |
| May 17, 2:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 64 min |
| May 17, 2:52 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 53 min |
| May 17, 2:57 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 52 min |
| May 17, 3:13 PM EDT | Special Weather Statement | BTV | Grand Isle | 47 min |
| May 17, 3:15 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 60 min |
| May 17, 3:31 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Windsor | 20 days |
| May 17, 3:36 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Lamoille, Washington | 39 min |
| May 17, 3:36 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille, Orleans | 39 min |
| May 17, 4:13 PM EDT | Special Weather Statement | BTV | Lamoille | 47 min |
| May 17, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 33 min |
| May 17, 4:23 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans | 52 min |
| May 17, 4:28 PM EDT | Special Weather Statement | BTV | Washington | 47 min |
| May 17, 4:46 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 45 min |
| May 17, 4:57 PM EDT | Flash Flood Warning | BTV | Washington | 3 hr |
| May 17, 5:15 PM EDT | Special Weather Statement | BTV | Essex | 60 min |
| May 17, 5:28 PM EDT | Flash Flood Warning | BTV | Addison, Orange, Washington | 3 hr |
| May 17, 5:37 PM EDT | Special Weather Statement | BTV | Orange | 38 min |
| May 17, 5:55 PM EDT | Special Weather Statement | BTV | Windsor | 35 min |
| May 17, 6:01 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 30 min |
| May 17, 7:16 PM EDT | River Flood Warning | BTV | Washington | 4 hr |
Nearby
Flash Flood Warnings in Vermont, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.